# SDR UPS04842483

- Difficulty date: May 7, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 78,370 hours, 26,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 97540226503
- Part serial: 0953366A
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, FLOORBEAM END FITTING AT STA 260 RT CUSP EXFOLIATED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-8, 51-1-20D, 51-1-21, 51-1- 24.
